| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.
Event or Problem Description
It was reported catheter broke when handled before insertion into patient.There was no harm to the patient, the material showed a quality deviation before being implanted in the patient.Partial break.No delay in treatment.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported catheter broke when handled before insertion into patient.There was no harm to the patient, the material showed a quality deviation before being implanted in the patient.Partial break.No delay in treatment.No other information was provided.Additional information received: there was no damage to the patient or health professional.Break was a total break.There was a delay in treatment and one more was needed.